# SDR DHL9980721C

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE AFT PRESSURE BULKHEAD  AFT LOWER AREA CRACKED APPROX 3 INCHES LONG ON HORIZONTAL STIFFENER.  REMOVED FASTENERS, STOP DRILLED AND INSTALLED BRACKETS PER MHA ENG EO NR F-99-011 AND SRM 51-1-8.
